Richter's local limit theorem and Black-Scholes type formulas

Manfred Heinz Denker, Souha Fares

Research output: Contribution to journalArticle

1 Scopus citations


We prove a Black-Scholes type formula when the geometric Brownian motion originates from approximations by multinomial distributions. It is shown that the variance appearing in the Black-Scholes formula for option pricing can be structured according to occurrences of different types of events at each time instance using a local limit theorem for multinomial distributions in Richter (1956). The general approach has first been developed in Kan (2005).

Original languageEnglish (US)
Pages (from-to)241-248
Number of pages8
JournalStatistics and Probability Letters
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Richter's local limit theorem and Black-Scholes type formulas'. Together they form a unique fingerprint.

  • Cite this